# SDR UALA2013051603416

- Difficulty date: May 16, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, BS 345 HAS CORROSION FROM RBL 14-60.   REMOVED DAMAGED SECTION OF T-CAP AND INSTALLED NEW SECTION T-CAP WITH TWO SLICE ANGLES IAW DWG 1518-338, REV C, AND ECRA 5310-05538. MAJOR REPAIR.
